# SDR AWXA0001111

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 672038
- Condition: Cracked
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED THRU FS 178 WL 195 LBL 24. REMOVED INTERCOSTAL IAW SRM 51-40-02; CUTOUT DMG IAW 53-10-08 FIG 202; HFEC INSPEC IAW B737 NTM PT.6 51-00-00 FIG 23 NO CRACKS NOTED; REPAIRED INTERCOSTAL WITH FILLER, ANGLE, AND RADIUS BLOCK; INSTALLED IAW SRM 53-10-08 FIG 202
